I have been taking it for over 12 years and am taking a generic now. I don't feel a need for it and feel it is causing problems. Thank you.
I read up on this medication and there are several unpleasant side effects associated with it. However, if you want to stop taking this medication, you need to talk with your doctor. It says to avoid stopping this medication at once. You may need to taper down first. Please call your prescribing doc and ask him to set you up on a taper down dosing schedule. Good luck to you and hope you start feeling better soon!
My best wishes,
Do not stop taking Wellbutrin without talking to your doctor. Your doctor will probably decrease your dose gradually.
You can do it, but becareful. Go slow and do 1/2 dose a week or so.
I understand where your coming from as I am stopping a Depression drug, but through my Dr.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 4 answers
Posted 1 Jan 2010 • 2 answers
Posted 6 Oct 2010 • 1 answer
Posted 11 Feb 2016 • 2 answers
Posted 15 Feb 2016 • 3 answers